Home > Research > Publications & Outputs > Maximal functions transference for groups of op...

Associated organisational unit

View graph of relations

Maximal functions transference for groups of operators

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>20/01/2000
<mark>Journal</mark>Proceedings of the Edinburgh Mathematical Society
Issue number1
Volume43
Number of pages15
Pages (from-to)57-71
Publication StatusPublished
<mark>Original language</mark>English